# SDR 9800899928

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- Engine: Pwa JT8D9
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Bullet
- Condition: Obstructed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, THE LEFT ENGINE WOULD NOT REACH TARGET EPR.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REMOVED OBSTRUCTION FROM THE LEFT ENGINE NOSE BULLET, OPERATIONAL CHECK OK.
